MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 40" (102 CM) APPX 7.3 ML, 20 DROP ADMIN SET W/INTEGRATED CLAVE® DRIP CHAMBER, 0.; ADMINISTRATION SETS AND ACCESSORIES

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 40" (102 CM) APPX 7.3 ML, 20 DROP ADMIN SET W/INTEGRATED CLAVE® DRIP CHAMBER, 0.; ADMINISTRATION SETS AND ACCESSORIES
Catalog Number CH3401
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As received, the new set was removed from the package.The set was hydrostatic pressure leak-tested, with the clave in the activated position, according to product specifications, and no leaks were found anywhere along the fluid path.The original set which generated the complaint was not returned, nor was the mating device.The reported complaint could not be confirmed.A device history (dhr) of the reported lot and relevant commodities were reviewed, and no non-conformances were found that would have contributed to the reported complaint.
 
Event or Problem Description
It was reported that cisplatin was found to leak inside double chemo bags.It was reported that the clear plastic piece in the center gets pushed in when they add drugs via the connector and did not pop back out to close the valve.There was no patient involvement.No additional information is available.

Brand Name
40" (102 CM) APPX 7.3 ML, 20 DROP ADMIN SET W/INTEGRATED CLAVE® DRIP CHAMBER, 0.
Common Device Name
ADMINISTRATION SETS AND ACCESSORIES
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
colonia rancho santa clara, ma
ensenada, b.cfa. 22790
MX  22790
MDR Report Key9130414
Report Number9617594-2019-00320
Device Sequence Number11357141
Product Code FPA
UDI-Device Identifier00840619068363
UDI-Public(01)00840619068363(17)240501(10)4090748
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K070532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2024
Device Catalogue NumberCH3401
Device Lot Number4090748
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2019
Initial Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1